Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29611
Title: An efficient algorithm for evaluating logistics network reliability subject to distribution cost
Authors: Niu, YF
Lam, WHK 
Gao, Z
Keywords: D-Minimal path/(d, c)-minimal path
Distribution cost
Logistics network
Reliability
Issue Date: 2014
Publisher: Pergamon Press
Source: Transportation research. Part E, Logistics and transportation review, 2014, v. 67, p. 175-189 How to cite?
Journal: Transportation research. Part E, Logistics and transportation review 
Abstract: This paper presents a (d, c)-minimal paths based algorithm to evaluate the reliability index R(d,c), defined as the probability that the source distributes a demand d successfully to the destination with the total distribution cost not exceeding budget constraint c. The proposed algorithm employs two schemes to reduce the search space of (d, c)-minimal paths: (1) by proposing some conditions, an improved method for solving (d, c)-minimal paths is developed; (2) an existing decomposition technique is applied to limit the search space. Computational results show a clear advantage of the proposed algorithm in seeking (d, c)-minimal paths.
URI: http://hdl.handle.net/10397/29611
ISSN: 1366-5545
EISSN: 1878-5794
DOI: 10.1016/j.tre.2014.04.009
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Jul 23, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jul 19, 2017

Page view(s)

33
Last Week
0
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.